# SDR USAA2010051190940

- Difficulty date: May 5, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233438200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR24 TO FR27, -Y1292.  REPLACED SEAT TRACK BETWEEN FR24 TO FR27, -Y1292 IAW A319 SRM 51-72-11.
